# SDR SWAA2023073173144

- Difficulty date: June 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE LH TRANSITION ANGLE BETWEEN STA 727J-747 HAS CORROSION.(MARKED)<[01] SECTION TO BE REPLACED ON NR#TTG8Q00M31LY PER SRM 53-00-53-2R-5;[02] C/W INSPECTION. INSTALLED NEW SECTION OF TRANSITION ANGLE FROM STA 727H+11.5 TO 807+7 PER SRM 53-00-53-2R-5.
